MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH FOR 27050 SC

KARL STORZ SE & CO. KG INNER SHEATH FOR 27050 SC
Model Number 27050CA
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the information received ceramic ring broke off.The shaft broke off while the patient was being operated on.The piece that broke off fell into the patient.It was difficult to find due to clots but was eventually removed from the bladder.The procedure was then stopped, and the sharp shaft was withdrawn.The patient still needs to be reassessed.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
INNER SHEATH FOR 27050 SC
Common Device Name
INNER SHEATH FOR 27050 SC
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22322816
Report Number9610617-2025-01090
Device Sequence Number8811953
Product Code FJL
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27050CA
Device Catalogue Number27050CA
Device Lot NumberZL05
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown